MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; PISTON SYRINGE
Catalog Number 309623
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 1ml s/t w/ndl 27x1/2 rb had a syringe needle connectivity issue.The following information was provided by the initial reporter: material#: 309623, batch#: 4303341.Rcc received a complaint via phone.Customer states that their case of syringes do not open or close.They ordered off of po: (b)(4).Customer is unsure if their customer has any product to return for investigation.Ref#: 309623.Lot#: unknown at the time of the call.Customer response received on 10-oct-2025.1.Can you please provide an exact date of event in format dd-mmm-yyyy? we noticed this issue last week, where the needles attached to these syringes do not attach properly/completely and that means the system is overpressurized/when expelling liquids the needles have a tendency to come off¿even when they are removed and the air in the needle is expressed beforehand.We noticed this issue on 29/09/2025.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation it was reported that needles were not attaching properly to the syringes.To support the investigation, three hundred ninety-six samples of 1ml luer slip syringes with 27g ½" needles attached from batch 4303341 were received for evaluation by the quality team.All samples arrived in sealed packaging with complete product information displayed on the top web.A visual inspection and functional testing were performed, and no abnormalities were observed.The samples were found to be acceptable according to product specifications.It is recommended that the needle be securely tightened onto the syringe prior to use.A review of the device history record was completed for material number 309623, batch 4303341.The review confirmed that all visual inspections were performed in accordance with requirements, and no quality notifications were identified related to the reported condition.The lot was inspected and accepted based on the inspection control plan, approved for shipment, and determined to be in compliance with product specification requirements.

Brand Name
BD SAFETYGLIDE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23392309
Report Number1213809-2025-00676
Device Sequence Number21335995
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237(11)241029(17)290930(10)4303341
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309623
Device Lot Number4303341
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown